# SDR REXA2022100502207

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL BETWEEN FS 785.00 AND 847+16 IS CORRODED	REPLACED RH SIDE SEAT RAIL P/N SH670-36260-5 FROM FS 785.00 TO 847+16 IAW CRJ 900 AMM 53-00-49-400-801(A07).
